Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On local and uniformly local topological properties


Authors: James Dugundji and Ernest Michael
Journal: Proc. Amer. Math. Soc. 7 (1956), 304-307
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077108-X
MathSciNet review: 0077108
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dugundji, An extension of Tietze's theorem, Pacific Journal of Mathematics vol. 1 (1951) pp. 175-186. MR 0044116 (13:373c)
  • [2] E. Michael, Local properties of topological spaces, Duke Math. J. vol. 21 (1954) pp. 163-171. MR 0062424 (15:977c)
  • [3] J. W. Tukey, Convergence and uniformity in topology, Annals of Mathematics Studies, no. 2, Princeton, 1940. MR 0002515 (2:67a)
  • [4] H. E. Vaughan, On locally compact, metrisable spaces, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 532-535. MR 1563581
  • [5] G. T. Whyburn, A certain transformation on metric spaces, Amer. J. Math. vol. 54 (1932) pp. 367-376. MR 1506902

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077108-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society